# SDR SIMA201005404

- Difficulty date: February 22, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 15,149 hours, 11,182 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035119002
- Condition: Chafed
- Location: Fuselage
- Part time: 15,149 hours, 11,182 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND STRINGER 7R CHAFED BETWEEN FS 1144.11 AND FS 1162.00.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED IAW EO CR-53MR-206.  THE AIRCRAFT WAS RETURNED TO SERVICE.
